# SDR ASAA2013060795210

- Difficulty date: June 7, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 65496523
- Condition: Broken
- Location: L1 Door Gate
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER GATE FWD CORNER BRACKET IS BROKEN.  ACFT GROUNDED.  R & R BRACKET IAW SRM 51-40-02-0G 0.
